Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 445-449

Complemented subalgebras of the Baire-1 functions defined on the interval [0,1]

Department of Mathematics, University of Isfahan, Isfahan 81745-163, Iran

Received 27 April 2004; Revised 26 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that if the Banach algebra of bounded real Baire-1 functions (resp., small Baire class ξ), defined on [0,1], is the direct sum of two subalgebras, then one of its components contains a copy of it as a complemented subalgebra.